What is Causing my Dizziness and Blurry Vision 4 Days After Breast Augmention?

Four days after breast augmentaion and im very dizzy and a bit nauseated. Feel almost like im losing my vision. Never took the pain pills and have been able to eat and drink for the most part. This is my 3rd surgery with implants. 1st time got saline, second was a corrective surgery and this last surgery I had silicone put in and they stiched im assuming my muscle to my ribs on the left side. Never had side effects with either surgery prior to this one. What is going on with me? :(

Doctor Answers (5)

Dizziness and Blurred Vision After Breast Augmentation

+1

Given that you have not taken any pain medications and your surgery is four days ago, I urge you to contact your surgeon's office to be seen as soon as possible.  While these may be leftover side effects from your procedure or the medications, the only way to be sure is to be seen and examined.   Please call your doctor's office.  Best of luck.

Saint Louis Plastic Surgeon
4.5 out of 5 stars 15 reviews

Dizziness after breast augmentation

+1

It is possible that the medication used by the surgeon or the anesthesiologist to counteract nausea can create dizziness, blurred vision, and dry mouth. This is a common complaint of the patch scopolamine that is frequently used behind the ear. If you have this patch on, remove it and wash the area carefully with soap and water, but know that it will take 6-8 hours for the effect of this medication to abate.

Oshkosh Plastic Surgeon
5.0 out of 5 stars 5 reviews

Dizzy and Blurry Vision after Breast Surgery?

+1

It would be in your best interests  to seek immediate medical attention;  online consultation will not suffice to diagnose and/or treat your symptoms.

Best wishes.

Web reference: http://www.poustiplasticsurgery.com/

San Diego Plastic Surgeon
5.0 out of 5 stars 626 reviews

Nausea and dizziness 4 days after breast augmentation

+1

These are unusual symptoms 4 days after the procedure. Dizzines can come from standing up too fast when dehydrated or its remotely possible that some of the anesthesia is still present in your system, according to what they used. My suggestion is to see your doctor to get some clarrification on your symptoms, particularly if you ahave taken no narcotics. Make sure you are well hydrated as well.
Good luck!

Savannah Plastic Surgeon
5.0 out of 5 stars 27 reviews

Dizziness and blurry vision not normal after breast surgery

+1

Please seek medical attention and call your plastic surgeon.   These symptoms you are describing are not normal after breast augmentation especially if you have not taken any new narcotic pain medicines. 

Web reference: http://www.basuplasticsurgery.com

Houston Plastic Surgeon
4.5 out of 5 stars 101 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...